MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE QUICK CONNECT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed, the drive feature was undamaged and met specifications.No problem found.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the tip of the screw driver became stuck in the screw ar-4020c-08 and it did not come off.They surgeon had to break the screw, even saw it off outside the patie because it did not come off.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DRIVER, BIOCOMPOSITE QUICK CONNECT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19564131
Report Number1220246-2024-06045
Device Sequence Number17883274
Product Code LXH
UDI-Device Identifier00888867025714
UDI-Public00888867025714
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE QUICK CONNECT
Device Catalogue NumberAR-1996CD-1
Device Lot Number47321920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown